Figgers

Looks like the side effects I have been having are indeed from the Lyrica use. I was really hoping it was not, given the drug may help with the FMS pain as well. Anyway here is what I found:


'Drowsiness, dizziness, confusion, difficulty concentrating, unsteadiness, fatigue, swollen arms/legs, increased appetite, weight gain, nausea, dry mouth or constipation may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Tell your doctor immediately if any of these unlikely but serious side effects occur: change in amount of urine, difficulty speaking, loss of coordination, mental/mood changes, muscle pain/tenderness/weakness (especially if you are tired or have a fever), stomach/abdominal pain, uncontrolled movements (e.g., tremor, twitching), unusual tiredness, vision changes.

Tell your doctor immediately if any of these rare but very serious side effects occur: unusual bleeding/bruising, slow or irregular heartbeat.

A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/lips/throat), severe dizziness, trouble breathing.'
WebMD

And with me it has been loss of coordination, severe muscle pain, tremors, swelling and bruising. It does not seem to be from the Amerge usage, although obviously I am having side effects from using the triptan as well, similar to the Imitrex effects. I'll have to see what the neuro says though. I abhor the thought of trying yet another preventative while I am trying to work, the side effects or no effect at all, just messes with any balance I try to establish. Anyway, I don't need to explain how much it sucks, if you get chronic migraines you get it, if you don't then you can't. However, I do think that a side effect of severe muscle pain, muscle weakness and so forth is really adding insult to injury, as though I don't have enough pain as it is.

Holy mother of god such pain

I have been crippled by pain, pain of unknown origins. The tendons in my feet and knees hurt like hell, all week really, but the worst of Friday. I could not really walk. I could shuffle my feet and even that was very painful. Every movement would cause pain, less pain was I did not like my feet. Likewise I had the same pain in my hands, and swelling, and redness and the shakes. And weak muscles as overwall, partly I could not lift my feet was because the muscles were so weak, so if I tried to walk normally, the pain was worse, and my control over my balance was off... I kept lurching to the left for some reason. Very unsteady. It was like super FMS. Instead of a buildup of pain from exerting yourself, and then days of greater pain to recover from exerting yourself... it was a similar weakness and pain, but for no reason, and very painful right away, getting worse daily and then today very mild. Very weird. So FMS or some wierd side effect? Well doctor does not know, as the med I am on is new to the market, and he believes this effect could be a side effect of my migraine preventative. Or it could be the result of using the Amerge as a migraine abortive too many times in a row, which was my only option since his whole anti-inflammatory thing did not work. So he is going to send me for the usual run of tests and not get me to stop any meds, and speak to my neuro about them. And thus it is a very good thing I did not mention the side effects of the Amerge; the chest pains and shortness of breath... which makes me take my asthma puffer more often to help with the breathing. Without the Amerge I would be screwed, since I have no alternative med to help. I need it, to keep working, so I need to be on it. Cause my boss is pissed and I will be fired. And so really need to be rid of this side effect, becuase that is a whole lot of pain shuffling around the office like that.

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...